# SDR FDEA200907012422

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 31,385 hours, 12,469 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Underserviced
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT APPROX 80 KNOTS RECEIVED ECAM ALERT, NR 1 IDG OIL PRESS W/ GEN 1 FAULT. RTO AND RETURNED  TO BLOCKS.  GEN 1 FAULT CLEARED BUT IDG NR1 FAULT KEPT FLICKERING.  SERVICED NR 1 ENG IDG IAW AMM 12-13-24-0. RAN NR 1 ENG IAW JRH CHAP 5. NO LEAKS NOTED, OPS CK GOOD, ACFT OK FOR SERVICE.
